# SDR AU961160

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AD461
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER LH FUSELAGE FRAME CRACKED AT UPPER REAR ATTACHMENT LUG - FOUND DURING NON-DESTRUCTIVE TESTING
